Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Symmetric positive systems with boundary characteristic of constant multiplicity

Author: Jeffrey Rauch
Journal: Trans. Amer. Math. Soc. 291 (1985), 167-187
MSC: Primary 35L50
MathSciNet review: 797053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of maximal positive boundary value problems for symmetric positive systems is developed assuming that the boundary is characteristic of constant multiplicity. No such hypothesis is needed on a neighborhood of the boundary. Both regularity theorems and mixed initial boundary value problems are discussed. Many classical ideas are sharpened in the process.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L50

Retrieve articles in all journals with MSC: 35L50

Additional Information

Keywords: Symmetric positive boundary value problem, characteristic boundary, dissipative boundary conditions, mixed initial boundary value problem
Article copyright: © Copyright 1985 American Mathematical Society